Alert archive / New Jersey / Heavy Freezing Spray Warnings in 2014

Heavy Freezing Spray Warning 1, NWS Philadelphia/Mount Holly

January 22, 2014

NWS Philadelphia/Mount Holly issued this heavy freezing spray warning at Jan 22, 2014, 4:57 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2014, 4:57 AM EST (09:57 UTC)
Expired
Jan 22, 2014, 3:00 PM EST
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WHUS71 KPHI 220957
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EST WED JAN 22 2014

ANZ430-431-221800-
/O.UPG.KPHI.UP.Y.0002.000000T0000Z-140122T2300Z/
/O.NEW.KPHI.UP.W.0001.140122T0957Z-140122T1800Z/
/O.CON.KPHI.GL.W.0004.000000T0000Z-140122T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
457 AM EST WED JAN 22 2014

...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAVY
FREEZING SPRAY WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 5 FEET.

* FREEZING SPRAY...ICE ACCUMULATIONS OVER 0.8 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN
PORT.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARNING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ450>455-222300-
/O.CON.KPHI.GL.W.0004.000000T0000Z-140122T1800Z/
/O.CON.KPHI.UP.Y.0002.000000T0000Z-140122T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
457 AM EST WED JAN 22 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...6 TO 11 FEET.

* FREEZING SPRAY...ICE ACCUMULATIONS UP TO 0.8 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN
PORT.

A FREEZING SPRAY ADVISORY MEANS THAT A LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTERING THE ADVISORY AREA. MARINERS ARE URGED TO
ENSURE THAT THEIR LIFE SAVING EQUIPMENT REMAINS FREE OF ICE AND
THAT THEIR FIRE FIGHTING CAPABILITIES ARE NOT IMPACTED.

&&

$$
2 follow-up statements
728 
WHUS71 KPHI 221639
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 AM EST WED JAN 22 2014

ANZ430-431-222300-
/O.CAN.KPHI.GL.W.0004.000000T0000Z-140122T1800Z/
/O.NEW.KPHI.SC.Y.0010.140122T1639Z-140122T2300Z/
/O.EXT.KPHI.UP.W.0001.000000T0000Z-140122T2000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1139 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED FOR DELAWARE BAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.
THIS REPLACES THE GALE WARNING WHICH HAS BEEN CANCELLED.

* LOCATIONS...DELAWARE BAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET IN ICE FREE AREAS.

* FREEZING SPRAY...ICE ACCUMULATIONS OVER 0.8 INCHES PER HOUR.

* TIMING...IN PROGRESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARNING AREA.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-230500-
/O.CAN.KPHI.GL.W.0004.000000T0000Z-140122T1800Z/
/O.NEW.KPHI.SC.Y.0010.140122T1639Z-140123T0500Z/
/O.CON.KPHI.UP.Y.0002.000000T0000Z-140122T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1139 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED FOR THE ATLANTIC WATERS OF NEW JERSEY
AND DELAWARE...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.
THIS REPLACES THE GALE WARNING WHICH HAS BEEN CANCELLED.

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND
  DELAWARE.  

* WINDS...NORTHWEST 20 TO 30 KT. ISOLATED NORTHWEST WIND GUSTS TO
  35 KT MAY OCCUR EAST OF SANDY HOOK THROUGH 2 PM.

* SEAS...7 TO 10 FEET SUBSIDING THIS EVENING. 

* FREEZING SPRAY...ICE ACCUMULATIONS UP TO 0.8 INCHES PER HOUR.

* TIMING...IN PROGRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING SPRAY ADVISORY MEANS THAT A LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE
PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO
SEA OR ENTERING THE ADVISORY AREA. MARINERS ARE URGED TO ENSURE
THAT THEIR LIFE SAVING EQUIPMENT REMAINS FREE OF ICE AND THAT
THEIR FIRE FIGHTING CAPABILITIES ARE NOT IMPACTED.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

DRAG
752 
WHUS71 KPHI 222015
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EST WED JAN 22 2014

ANZ430-431-222300-
/O.EXP.KPHI.UP.W.0001.000000T0000Z-140122T2000Z/
/O.EXA.KPHI.UP.Y.0002.000000T0000Z-140122T2300Z/
/O.CON.KPHI.SC.Y.0010.000000T0000Z-140122T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
315 PM EST WED JAN 22 2014

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...HEAVY FREEZING SPRAY WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
SPRAY ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.

* LOCATIONS...DELAWARE BAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. WINDS
  DIMINISHING THIS EVENING. 

* SEAS...1 TO 3 FEET IN ICE FREE AREAS.

* FREEZING SPRAY...ICE ACCUMULATIONS UP TO 0.8 INCHES PER HOUR BUT
  RATES DIMINISHING THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING SPRAY ADVISORY MEANS THAT A LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTERING THE ADVISORY AREA. MARINERS ARE URGED TO
ENSURE THAT THEIR LIFE SAVING EQUIPMENT REMAINS FREE OF ICE AND
THAT THEIR FIRE FIGHTING CAPABILITIES ARE NOT IMPACTED.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-230915-
/O.EXT.KPHI.SC.Y.0010.000000T0000Z-140123T1100Z/
/O.CON.KPHI.UP.Y.0002.000000T0000Z-140122T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 PM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 10 FEET BUT SUBSIDING STEADILY DURING THE NIGHT.
  MUCH OF THE SEA STATE IS ASSOCIATED WITH THE REMAINING NORTHEAST
  TO EAST SWELL FROM YESTERDAYS STORM.

* FREEZING SPRAY...ICE ACCUMULATIONS UP TO 0.8 INCHES PER HOUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING SPRAY ADVISORY MEANS THAT A LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTERING THE ADVISORY AREA. MARINERS ARE URGED TO
ENSURE THAT THEIR LIFE SAVING EQUIPMENT REMAINS FREE OF ICE AND
THAT THEIR FIRE FIGHTING CAPABILITIES ARE NOT IMPACTED.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this heavy freezing spray warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heavy freezing spray warning went out at Jan 22, 3:45 AM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 22, 3:45 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST WED JAN 22 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE AWAY FROM THE AREA TODAY AS A STRONG ARCTIC
HIGH PRESSURE SYSTEM BUILDS IN FROM THE NORTHWEST. AN ALBERTA
CLIPPER SYSTEM AND ITS ASSOCIATED COLD FRONT WILL THEN MOVE
THROUGH OUR AREA THURSDAY. ANOTHER LARGE ARCTIC HIGH PRESSURE
SYSTEM WILL THEN REACH AREA THURSDAY NIGHT INTO FRIDAY NIGHT. THEN, A
LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTHEASTERN CANADA SATURDAY
AS ITS ASSOCIATED COLD FRONT WILL CROSS THE REGION LATER SATURDAY.
YET ANOTHER WEAK SYSTEM MAY AFFECT THE REGION SUNDAY NIGHT INTO
EARLY MONDAY, FOLLOWED BY MORE HIGH PRESSURE FOR TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOW HAS ALL BUT ENDED FOR EVERYONE EXCEPT FOR BASICALLY THE
ATLANTIC OCEAN COAST. ADDITIONAL ACCUMULATIONS ARE NOT EXPECTED TO
BE SIGNIFICANT, SO WE HAVE CANCELLED ALL OF THE REMAINING WARNINGS.
THE REMAINING LIGHT SNOW IS EXPECTED TO PUSH OFFSHORE AND END BY 5-6
AM.

OTHERWISE, A COLD/BREEZY DAY EXPECTED TODAY AS THE SURFACE LOW
CONTINUES TO DEEPEN WELL OFF THE COAST AND MOVE TO THE NORTHEAST. WE
WENT A DEGREE OR TWO BELOW A MAV/MET MOS BLEND DUE TO THE SNOW
COVER, WHICH KEEPS EVERYONE IN THE TEENS, OR SINGLE DIGITS ACROSS
THE FAR NORTHWEST. WIND CHILLS WILL REMAIN BELOW ZERO FOR MUCH OF
THE DAY EVERYWHERE, BUT RISE ABOVE ADVISORY LEVELS EXCEPT ACROSS THE
POCONOS. SO WE WILL LET THE ENDING TIME OF 11 AM FOR THE WIND CHILL
ADVISORY CONTINUE EVERYWHERE EXCEPT FOR THE POCONOS WHERE IT IS
EXTENDED AS THEY SHOULD CONTINUE TO SEE -15 OR LOWER WIND CHILLS
THROUGH THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
BITTER COLD SETTLES IN ACROSS THE AREA TONIGHT, WITH EVERYONE BEING
IN THE SINGLE DIGITS TO NEGATIVE SINGLE DIGITS. THE GOOD NEWS IS THE
WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET, SO WIND CHILLS ARE
CURRENTLY NOT FORECAST TO GET TO ADVISORY LEVELS EXCEPT IN THE
POCONOS WHERE THE ADVISORY CONTINUES. NEVERTHELESS, IT WILL BE COLD
AND WIND CHILLS WILL BE LOW, SO BUNDLE UP IF OUTSIDE! AGAIN, A
DEGREE OR TWO WAS TAKEN OFF A MAV/MET MOS BLEND DUE TO SNOW COVER
ACROSS THE AREA.

A SHORT WAVE/VORT MAX APPROACHES THE AREA OVERNIGHT, BUT FOR NOW WE
DO NOT EXPECT ANY PRECIPITATION TO AFFECT THE AREA. ONLY AN INCREASE
IN CLOUD COVER IS CURRENTLY EXPECTED, ALTHOUGH IT WOULD NOT BE
SURPRISING TO SEE SOME FLURRIES ACROSS THE POCONOS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE LONG TERM PORTION OF THE FCST IS MOSTLY QUIET, AND VERY COLD!
ON THU, A WK ALBERTA CLIPPER SYS WILL MOVE ACRS THE REGION AND
CUD BRING SOME LIGHT SNOW, BUT OVERALL QPF IS VERY LIGHT AND THERE
IS STILL SOME MODEL DISAGREEMENT AS TO WHICH AREAS WILL SEE
PRECIP. THE GFS IS MORE FOCUSED N AND W. THE ECMWF HAS A MORE
WIDESPREAD AREA. FOR NOW WILL JUST CARRY SOME LOW VERY LOW POPS
AND QPF GENLY OVER THE NRN 2/3S OF THE AREA.

BEHIND THE DEPARTING CLIPPER, A VERY LARGE AREA OF HIGH PRESSURE
BUILDS OVER THE SERN STATES FOR LATER THU THRU FRI NIGHT. AS A
RESULT, IT WILL BE DRY BUT REMAINING COLD.

THEN, BY SAT, AN AREA OF LOW PRES IN SERN CAN WILL MOVE EWD. ITS
ATTENDANT CDFNT WILL MOVE EWD AND CROSS THE REGION FROM W TO E
DURG SAT LATE MRNG/AFTN. THIS SYS COULD BRING ANOTHER SHOT OF SNOW,
THOUGH SYS DOESN'T HAVE MUCH MOISTURE TO WORK WITH AND ALL QPF IS
LIGHT BUT WILL BE ALL SNOW.

THIS FRONT MOVES THROUGH AND THE HIGH RE-ESTABLISHES ITSELF FOR
SAT NIGHT INTO SUN. THEN, ANOTHER WK SYS WILL MOVE ACRS AT LEAST A
PORTION OF THE AREA FOR SUN NIGHT INTO MON. AGAIN, THE MDLS DIFFER
IN THE EXACT DETAILS, WITH THE ECMWF HAVING A MORE NRN TRACK,
WHICH IS SUPPORTED BY THE CMC AND AFFECTING MAINLY THE NRN HALF OF
THE REGION. THE GFS HAS A MORE SRN TRACK AND IMPACTS MORE OF THE
AREA. AGAIN OVERALL QPF IS LIGHT ATTM, BUT TEMPS ARE DEFINITELY
COLD ENOUGH FOR FROZEN PRECIP WITH THIS EVENT AS WELL. ALL OF THE
MDLS ARE STICKING TO THEIR PREV SOLNS, SO FOR NOW WILL JUST CARRY
LOW POPS AND TREND TWD THE MDL CONSENSUS.

TEMPS LOOK TO REMAIN BELOW FREEZING FOR MOST OF THE PD, WITH
PERHAPS ONE OR TWO DAYS BREAKING THE 32 DEGREE MARK OVER AT LEAST
PORTIONS OF THE AREA.

JUST THINK, MARCH IS ABOUT A MONTH AWAY AND BY JANUARY 31, WE WILL
HAVE GAINED ABOUT 45 MINUTES OF AFTERNOON DAYLIGHT FROM THE WINTER
SOLSTICE.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

ALL SITES ARE VFR EXCEPT FOR ACY WHICH CONTINUES WITH SOME LIGHT
SNOW. THE SNOW SHOULD PUSH OFFSHORE AND END BY THE 10-11Z TIME
FRAME. WE WILL KEEP BLSN WITH 6SM IN THE FORECAST FOR NOW AND
MONITOR HOW VSBYS PLAY OUT OVER THE NEXT FEW HOURS. IF VSBYS
CONTINUE TO REMAIN UNRESTRICTED, WE MAY REMOVE THE BLSN FROM THE TAF
SITES. WINDS WILL REMAIN GUSTY THROUGH MUCH TODAY, WITH GUSTS AROUND
25-30 KNOTS POSSIBLE, ESPECIALLY EARLY. THE GUSTS SHOULD BEGIN TO
DROP OFF LATER THIS EVENING AROUND/AFTER SUNSET.

ALTHOUGH TAFS ARE FORECAST TO REMAIN VFR THROUGH THE PERIOD,
FORECAST SOUNDINGS WERE TRYING TO SHOW A MVFR CIG DEVELOPING LATER
TODAY INTO THE EVENING. CONFIDENCE ON THIS OCCURRING IS NOT HIGH AT
THIS TIME, BUT WE INCLUDED A SCT025 CLOUD DECK TO SHOW THE POTENTIAL.

OUTLOOK...
THU...VFR OUTSIDE OF AFTN SNOW SHOWERS. LOWER CONDITIONS IF SNOW
SHOWERS OCCUR. GUSTY WEST-NORTHWEST WINDS 20-25 KT. LOW CONFIDENCE
ON SNOW SHOWER OCCURRENCE.

THU NIGHT-FRI NIGHT...VFR. HIGH PRESSURE. HIGH CONFIDENCE.

SAT...VFR EARLY. THEN LOWER CONDS PSBL AS CDFNT APPROACHES FROM
THE WEST BRINGING THE CHC OF SNOW SHOWERS. GUSTY WEST WINDS 20-25
KT. MDT CONFIDENCE.

SUN...VFR. HIGH CONFIDENCE.

&&

.MARINE...
GALE CONDITIONS ARE ONGOING ACROSS THE WATERS, SO WARNINGS REMAIN.
CONDITIONS SHOULD BEGIN TO IMPROVE ACROSS THE WATERS THROUGH THE
DAY, SO CURRENT END TIME OF 1 PM FOR THE GALE WARNING LOOKS GOOD,
WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY THEREAFTER. FREEZING
SPRAY ADVISORY CONTINUES AND WAS EXTENDED THROUGH THE DAY AS VERY
COLD AIR AND BREEZY CONDITIONS REMAIN ACROSS THE WATERS. WE WILL LET
LATER SHIFTS DECIDE IF IT NEEDS TO BE CONTINUED THROUGH TONIGHT. IT
WILL BE COLD ACROSS THE WATERS, BUT WINDS DIMINISH SOME OVERNIGHT.
WE ARE NOT SURE HOW MUCH THE COLD AIR WILL COUNTERACT THE LIGHTER
WINDS OVERNIGHT.

OUTLOOK...
THU-FRI...AN ALBERTA CLIPPER WILL CROSS THE WATERS AND SCA
CONDITIONS ARE POSSIBLE IN THE NORTHWEST FLOW BEHIND IT.

FRI NIGHT...SUB SCA CONDITIONS EXPECTED.

SAT-SUN...SCA CONDITIONS EXPECTED AHEAD OF THE NEXT CDFNT ON SAT.
CHANCE OF GALE FORCE GUSTS. SEAS WILL TO BUILD SUBSTANTIALLY AHEAD
OF THIS FRONT. BEHIND THE CFP SAT NIGHT INTO SUN STRONG W TO NW
FLOW WILL CONTINUE THE POTENTIAL FOR GALES AT LEAST FOR THE FIRST
HALF OF SUN.

FREEZING SPRAY OF VARYING RATES IS LIKELY TO CONTINUE INTO
SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     PAZ060>062-070-071-101>106.
     WIND CHILL ADVISORY UNTIL 6 AM EST THURSDAY FOR PAZ054-055.
NJ...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR NJZ001-
     007>010-012>027.
DE...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     DEZ001>004.
MD...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR MDZ008-
     012-015-019-020.
MARINE...FREEZING SPRAY ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ430-
     431-450>455.
     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, Jan 22, 3:45 AM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST WED JAN 22 2014

PAZ054-055-230845-
CARBON-MONROE-
345 AM EST WED JAN 22 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW SHOWERS WITH ADDITIONAL POSSIBLE LIGHT ACCUMULATIONS ARE
CENTERED AROUND THURSDAY AND SATURDAY. ADDITIONALLY, VERY COLD
TEMPERATURES WILL CONTINUE THROUGH FRIDAY. TEMPERATURES ARE NOT
EXPECTED TO RISE ABOVE FREEZING DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ060>062-230845-
SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON-
345 AM EST WED JAN 22 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW SHOWERS WITH ADDITIONAL POSSIBLE LIGHT ACCUMULATIONS ARE
CENTERED AROUND THURSDAY AND SATURDAY. ADDITIONALLY, VERY COLD
TEMPERATURES WILL CONTINUE THROUGH FRIDAY. TEMPERATURES ARE NOT
EXPECTED TO RISE ABOVE FREEZING DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-012-015-PAZ070-071-101>106-230845-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
345 AM EST WED JAN 22 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW SHOWERS WITH ADDITIONAL POSSIBLE LIGHT ACCUMULATIONS ARE
CENTERED AROUND THURSDAY AND SATURDAY.  ADDITIONALLY, VERY COLD
TEMPERATURES WILL CONTINUE THROUGH FRIDAY. TEMPERATURES ARE NOT
EXPECTED TO RISE ABOVE FREEZING DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-230845-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
345 AM EST WED JAN 22 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW SHOWERS WITH ADDITIONAL POSSIBLE LIGHT ACCUMULATIONS ARE
CENTERED AROUND THURSDAY AND SATURDAY.  ADDITIONALLY, VERY COLD
TEMPERATURES WILL CONTINUE THROUGH FRIDAY. TEMPERATURES ARE NOT
EXPECTED TO RISE ABOVE FREEZING DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 AM EST WED JAN 22 2014

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 11:39 AM ESTSmall Craft AdvisoryPHI40 hr

Nearby

Heavy Freezing Spray Warnings in New Jersey, 2014Every heavy freezing spray warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.